# SDR GUUA93632050309A

- Difficulty date: May 3, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 27,029 hours, 32,376 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Warning Horn
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT:5202 FLL/FLL - DURING TEST FLIGHT LANDING GEAR WARNING HORN ACTIVATE AT 81 PERCENT N1.  ADJUSTED LANDING GEAR WARNING HORN SWITCHES TEST FLIGHT SATISFACTORY.
